# SDR UIEA2021080621679

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 91,515 hours, 20,158 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Condition: Low Pressure
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD  CARGO  CREW  OXYGEN NEED  SERVICE TO FULL( SERVICED CREW OXYGEN CYLINDER AT LOWER E&E COMPARTMENT AS PER B767-300 AMM 12-15-08-603-001,  /  AMM 35-00-00-912-005, AMM 35-11-00-206-228, AMM  35-11-00-206-233. ADVISORY CIRCULAR AC. 43.13-1B PAR. 9-46  /  THRU 9-51 PGS 9-448 THRU  9-455 )
